Volume 2 Number 5 (Sep. 2012)
Home > Archive > 2012 > Volume 2 Number 5 (Sep. 2012) >
IJAPM 2012 Vol.2(5): 376-378 ISSN:2010-362X
DOI: 10.7763/IJAPM.2012.V2.139

Model Choice for Stochastic Epidemics in Households

C. H. Wen and P. H. O’Neill

Abstract—Although methods for parameter estimation for stochastic models of disease transmission are now well-established, the picture is much less clear for model assessment. We consider various approaches for model choice problems in the context of data on disease outbreaks collected at the level of individual households. The study provides practical values to identify feasible and numerical efficient model for given epidemic data.

Index Terms—Model choice, stochastic epidemic models, reversible jump MCMC, Bayes factor.

C. H. Wen is with university of Nottingham Ningbo, China (tel.: + (86)-574-88181407; fax: +(86)-574-88180175; e-mail: alan.wen@nottingham.edu.cn). P. H. O’Neill is with university of Nottingham, Nottingham, United Kingdom.

 

Cite: C. H. Wen and P. H. O’Neill, "Model Choice for Stochastic Epidemics in Households," International Journal of Applied Physics and Mathematics  vol. 2, no. 5, pp. 376-378, 2012.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing: INSPEC(IET), CNKI, Google Scholar, EBSCO, Chemical Abstracts Services (CAS), etc.
E-mail: ijapm@iap.org
  • Dec 27, 2021 News!

    IJAPM Vol 9 & Vol 10 have been indexed by Inspec   [Click]

  • Jan 02, 2024 News!

    IJAPM will adopt Article-by-Article Work Flow For the Quarterly journal, each issue will be released at the end of the issue month

  • Jan 02, 2024 News!

    The papers published in Vol 13, No 4 has received dois from Crossref

  • Oct 09, 2023 News!

    IJAPM Vol 13, No 4 has been published with online version   [Click]

  • Oct 09, 2023 News!

    The papers published in Vol 13, No 3 has received dois from Crossref

  • Read more>>